Alert archive / Texas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 36, NWS Austin/San Antonio, TX

April 16, 2009Kinney County, Val Verde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 16, 2009, 11:09 PM CDT for Kinney County, Val Verde County, Texas. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 16, 2009, 11:09 PM CDT (04:09 UTC)
Expired
Apr 16, 2009, 11:45 PM CDT
In force
36 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Kinney County, TX, Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 27 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 11:15 PM CDTHAIL 13 E Laughlin Afb, TXTHE PUBLIC REPORTED HAIL OFF OF COCOBOLO TRAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 4.2 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2009-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2009-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 373 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2195 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
935 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
373 m²/s²
0-3 km storm-relative helicity
614 m²/s²
Significant tornado parameter
4.0
Supercell composite
16.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 170409
SVREWX
TXC271-465-170445-
/O.NEW.KEWX.SV.W.0036.090417T0409Z-090417T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1109 PM CDT THU APR 16 2009

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN KINNEY COUNTY...
  EXTREME SOUTHERN VAL VERDE COUNTY...

* UNTIL 1145 PM CDT.

* AT 1105 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM
  WAS LOCATED NEAR LAUGHLIN AFB...OR 8 MILES EAST OF DEL RIO...AND
  MOVING EAST AT 30 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE AMANDA...STANDART AND ALAMO
  VILLAGE.

LAT...LON 2959 10029 2935 10022 2926 10078 2944 10083
TIME...MOT...LOC 0409Z 256DEG 25KT 2937 10073

$$
3 follow-up statements
000 
WWUS54 KEWX 170422
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1122 PM CDT THU APR 16 2009

TXC271-465-170445-
/O.CON.KEWX.SV.W.0036.000000T0000Z-090417T0445Z/
VAL VERDE TX-KINNEY TX-
1122 PM CDT THU APR 16 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHERN KINNEY AND SOUTHERN VAL VERDE COUNTIES...

AT 1122 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS
LOCATED NEAR AMANDA...OR 12 MILES EAST OF DEL RIO...MOVING EAST AT 25
MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE STANDART AND ALAMO
VILLAGE.

LAT...LON 2929 10072 2946 10077 2959 10029 2935 10022
TIME...MOT...LOC 0422Z 253DEG 20KT 2939 10070

$$
000 
WWUS54 KEWX 170432
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1132 PM CDT THU APR 16 2009

TXC465-170442-
/O.CAN.KEWX.SV.W.0036.000000T0000Z-090417T0445Z/
VAL VERDE TX-
1132 PM CDT THU APR 16 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN VAL VERDE COUNTY IS
CANCELLED...

LAT...LON 2934 10055 2935 10057 2938 10066 2944 10069
      2948 10069 2959 10029 2935 10022
TIME...MOT...LOC 0432Z 248DEG 20KT 2943 10065

$$

TXC271-170445-
/O.CON.KEWX.SV.W.0036.000000T0000Z-090417T0445Z/
KINNEY TX-
1132 PM CDT THU APR 16 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHERN KINNEY COUNTY...

AT 1132 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS
LOCATED 15 MILES WEST OF ALAMO VILLAGE...OR 15 MILES EAST OF DEL
RIO...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

LAT...LON 2934 10055 2935 10057 2938 10066 2944 10069
      2948 10069 2959 10029 2935 10022
TIME...MOT...LOC 0432Z 248DEG 20KT 2943 10065

$$
000 
WWUS54 KEWX 170448
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1148 PM CDT THU APR 16 2009

TXC271-170457-
/O.EXP.KEWX.SV.W.0036.000000T0000Z-090417T0445Z/
KINNEY TX-
1148 PM CDT THU APR 16 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN KINNEY COUNTY HAS
EXPIRED...

THIS THUNDERSTORM IS STILL CAPABLE OF PRODUCING MARBLE TO DIME SIZE
HAIL AS IT MOVES NORTHEAST ACROSS NORTHERN KINNEY COUNTY.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 600 AM CDT FRIDAY
MORNING FOR SOUTH CENTRAL TEXAS.

LAT...LON 2934 10055 2935 10057 2938 10066 2944 10069
      2948 10069 2959 10029 2935 10022
TIME...MOT...LOC 0432Z 248DEG 20KT 2943 10065

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 9:49 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Apr 16, 9:49 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
949 PM CDT THU APR 16 2009

.DISCUSSION...
S/W ENERGY OVER WEST TEXAS EAST OF 500 HPA LOW OVER THE WEST
PART OF NM IS FORECAST TO CONTINUE MOVING EAST THRU FRIDAY
MORNING. THIS WILL CAUSE AN INCREASING CHANCE OF RAIN FROM
THE WEST TONIGHT THROUGH FRIDAY MORNING...AS INSTABILITY
OVER SOUTH CENTRAL TEXAS INCREASES.  CONTINUED WITH TRENDS
OF INCREASING RAIN CHANCES THROUGH FRIDAY.  AS THE 500 HPA
LOW MOVES NORTH OF THE AREA ON SATURDAY AND THEN MOVES ON
FURTHER EAST...DECREASING RAIN CHANCES ARE EXPECTED SATURDAY
THROUGH SATURDAY NIGHT FROM THE WEST.  SHOWED THESE TRENDS
BASED ON 00Z INFO FROM 00Z APR 17 MAPS...00Z FORECAST SOLUTIONS
AVAILABLE THIS EVENING...AND SPRING OF 2009 TRENDS.

DRY CONDITIONS ARE STILL EXPECTED SUNDAY THROUGH THE MID AND
LATE PART OF NEXT WEEK.

&&

.PREV DISCUSSION... /ISSUED 629 PM CDT THU APR 16 2009/

DISCUSSION...
SEE AVIATION DISCUSSION BELOW.

AVIATION...
00Z TAFS...LATEST IMPULSE AND ASSOCIATED CONVECTION HAS MOVE ACROSS
SOUTH CENTRAL TEXAS AND WAS NOW IMPACTING AREAS NORTH AND EAST OF
OUR CWFA. CURRENT WV/IR SATELLITE LOOP DEPICTS MID/UPPER LEVEL DRYING
ACROSS OUR REGION ATTM...SO IT LOOKS LIKE A LULL IN THE PCPN UNTIL
AFTER 06Z. THE NEXT IMPULSE WILL SWEEP ACROSS SOUTH CENTRAL TEXAS
DURING THE OVERNIGHT HOURS. PCPN WILL BEGIN TO DEVELOP ACROSS OUR
WESTERN COUNTIES AFTER 06Z AND SPREAD EASTWARD. THE BEST CHANCE
FOR TSTMS TO IMPACT THE I-35 TERMINALS WILL BE AFTER 18Z...KDRT
AFTER 10Z. MVFR CONDITIONS WILL PREVAIL WITH IFR CONDITIONS LIKELY
IN AND NEAR SHOWERS AND TSTMS. SFC WINDS WILL BE SOUTHEAST
OVERNIGHT BECOMING EASTERLY ON FRIDAY. WIND GUSTS OF 30 TO 40 KTS
WILL BE POSSIBLE ON FRIDAY...ASSOCIATED WITH THE STRONGER TSTMS.

PREV DISCUSSION... /ISSUED 220 PM CDT THU APR 16 2009/

DISCUSSION...
TONIGHT THRU SATURDAY- GENERAL RAIN HAS DEVELOPED UNDER THE LOW
LEVEL JET WHICH IS PROGGED TO STAY OVER US THROUGH FRIDAY
AFTERNOON. SO QPF FOR RAINFALL AMOUNTS OF 1/4 TO 1/2 INCH PER 12
HOUR PERIOD IS GOOD. THIS IS EXPECTED TO REMAIN OVER THE ENTIRE
CWA TONIGHT AND FRIDAY, THEN SHIFT TO THE EASTERN HALF OF THE CWA
FRIDAY AFTERNOON AND EXTREME EASTERN COUNTIES SATURDAY. STRONG TO
SEVERE THUNDERSTORM ACTIVITY IS OCCURRING WHERE THE UPPER
DIFFLUENCE, LOW LEVEL JET AND DRY LINE INTERSECT. THIS IS PROGGED
TO OCCUR MAINLY NORTH OF OUR CWA EACH AFTERNOON THROUGH SATURDAY,
BUT BACK BUILDING SOUTHWARD ACROSS THE HILL COUNTRY IS ON TAP
TONIGHT AND FRIDAY NIGHT AS THE THUNDERSTORMS DEVELOP TOWARD THE
HIGHER MOISTURE FIELD. EXPECTING GENERAL RAINFALL TOTALS OF 1/2
INCH WEST TO 2 INCHES EAST.

SATURDAY NIGHT THROUGH SUNDAY - THE UPPER LOW CONTINUES MOVING EAST
TO THE TENNESSEE RIVER VALLEY.  THE DRY LINE SLIDES ACROSS THE HILL
COUNTRY THEN SHIFTS SOUTH TOWARD THE TEXAS COAST. ONE LAST ROUND OF
SHOWERS AND THUNDERSTORMS, SOME POSSIBLY SEVERE, WILL DEVELOP ON
THE DRY LINE MAINLY EAST OF A LLANO TO PEARSALL LINE. LOCALLY
HEAVY RAINFALL WITH THE THUNDERSTORMS EAST OF I-35. A COLD FRONT
IS TRAILING BEHIND THE DRY LINE SUNDAY BY A COUPLE OF HOURS. DRIER
NORTHWEST FLOW SUNDAY WILL BRING ABUNDANT SUNSHINE AND GUSTY
WINDS. THE WINDS WILL SETTLE DOWN TO 5 TO 10 MPH RANGE SUNDAY
NIGHT.

MONDAY THROUGH THURSDAY- A STRONG NORTHWEST FLOW WILL PUSH THE SFC
HIGH INTO EASTERN MEXICO TUESDAY. AS THE UPPER RIDGE SLIDES EAST
INTO THE CENTRAL U.S., THE SURFACE HIGH WILL SLIDE EAST ACROSS THE
GULF OF MEXICO ALLOWING LOW LEVEL MOISTURE TO RETURN
THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              75  64  71  62  76 /  50  60  90  60  70
AUSTIN BERGSTROM INTL AIRPORT  75  64  73  61  76 /  50  60  90  60  70
NEW BRAUNFELS MUNI AIRPORT     79  65  72  62  77 /  50  60  80  60  70
BURNET MUNI AIRPORT            72  60  72  58  78 /  50  70  80  50  70
DEL RIO INTL AIRPORT           81  65  80  61  84 /  30  50  30  30  30
GEORGETOWN MUNI AIRPORT        75  62  71  60  74 /  50  60  90  60  70
HONDO MUNI AIRPORT             76  66  76  63  77 /  50  60  60  50  60
SAN MARCOS MUNI AIRPORT        77  65  76  62  78 /  50  60  80  60  70
LA GRANGE - FAYETTE REGIONAL   75  65  75  67  77 /  50  60  80  60  60
SAN ANTONIO INTL AIRPORT       79  66  76  63  76 /  50  60  70  60  70
STINSON MUNI AIRPORT           78  67  76  65  76 /  50  60  70  50  60

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

08/13/JB/06/01
Hazardous weather outlook, Apr 16, 5:00 AM CDT, 18 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
500 AM CDT THU APR 16 2009

TXZ171>173-183>194-202>209-217>225-228-171100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
500 AM CDT THU APR 16 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT FOR THE
WESTERN HALF OF SOUTH CENTRAL TEXAS. THUNDERSTORMS ARE EXPECTED TO
DEVELOP OVER WEST TEXAS LATE THIS AFTERNOON...AND EXPAND EAST
INTO SOUTH CENTRAL TEXAS TONIGHT. THE PRIMARY SEVERE THREATS ARE
FOR LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY FOR NEARLY
ALL OF SOUTH CENTRAL TEXAS. THE CHANCE OF STRONG TO SEVERE
THUNDERSTORMS WILL CONTINUE INTO SATURDAY AND EARLY SUNDAY...WITH
LOCALLY HEAVY RAINFALL TOTALS OF 2 TO 4 INCHES POSSIBLE BY SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TONIGHT OR FRIDAY.

In the hours before

Local storm report, Apr 16, 10:33 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1033 PM CDT THU APR 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             1 W DEL RIO             29.38N 100.91W
04/16/2009  E0.25 INCH       VAL VERDE          TX   TRAINED SPOTTER

&&

EVENT NUMBER 00478

JPB
Local storm report, Apr 16, 10:44 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1044 PM CDT THU APR 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1041 PM     HAIL             1 E DEL RIO             29.38N 100.88W
04/16/2009  E0.70 INCH       VAL VERDE          TX   TRAINED SPOTTER

&&

EVENT NUMBER 00479

JPB
Local storm report, Apr 16, 10:46 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1046 PM CDT THU APR 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1044 PM     HAIL             4 E DEL RIO             29.38N 100.83W
04/16/2009  E0.70 INCH       VAL VERDE          TX   TRAINED SPOTTER

            PEA TO DIME SIZE

&&

EVENT NUMBER 00480

JPB
Local storm report, Apr 16, 10:47 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1047 PM CDT THU APR 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1042 PM     HAIL             2 S DEL RIO             29.35N 100.90W
04/16/2009  E0.88 INCH       VAL VERDE          TX   LAW ENFORCEMENT

            FROM BORDER PATROL

&&

EVENT NUMBER 00481

JPB
Local storm report, Apr 16, 10:54 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1054 PM CDT THU APR 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1053 PM     HAIL             4 E DEL RIO             29.38N 100.83W
04/16/2009  M1.00 INCH       VAL VERDE          TX   TRAINED SPOTTER

&&

EVENT NUMBER 00482

JPB
Local storm report, Apr 16, 11:08 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1108 PM CDT THU APR 16 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1106 PM     HAIL             LAUGHLIN AFB            29.36N 100.78W
04/16/2009  M1.25 INCH       VAL VERDE          TX   TRAINED SPOTTER

&&

EVENT NUMBER 00483

JPB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 10:24 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde51 min
Apr 17, 4:52 AM CDTAreal Flood AdvisoryEWXEdwards, Val Verde113 min
Apr 17, 7:03 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick57 min
Apr 17, 7:38 AM CDTSevere Thunderstorm WarningEWXGillespie, Llano39 min
Apr 17, 7:40 AM CDTSevere Thunderstorm WarningEWXBurnet, Llano35 min
Apr 17, 8:03 AM CDTRiver Flood WarningEWXVal Verde43 hr
Apr 17, 8:10 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Gillespie, Hays, Kendall, Llano and 1 more50 min
Apr 17, 8:17 AM CDTRiver Flood WarningEWXVal Verde18 hr
Apr 17, 8:59 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Hays, Travis46 min
Apr 17, 9:23 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Gillespie, Llano3 hr
Apr 17, 9:47 AM CDTAreal Flood AdvisoryEWXHays, Travis, Williamson3 hr
Apr 17, 11:18 AM CDTAreal Flood AdvisoryEWXFayette, Lavaca117 min
Apr 17, 11:48 AM CDTSevere Thunderstorm WarningEWXFrio27 min
Apr 17, 1:32 PM CDTAreal Flood AdvisoryEWXDeWitt, Fayette, Gonzales, Lavaca, Lee118 min
Apr 17, 2:25 PM CDTFlash Flood WarningEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca and 1 more4 hr
Apr 17, 2:47 PM CDTTornado WarningEWXFayette, Lavaca28 min
Apr 17, 5:10 PM CDTSevere Thunderstorm WarningEWXLee35 min

Nearby

Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.